Skip to Main content Skip to Navigation
Journal articles

Blackwell optimality in Markov decision processes with partial observation

Abstract : A Blackwell $\epsilon$-optimal strategy in a Markov Decision Process is a strategy that is $\epsilon$-optimal for every discount factor sufficiently close to 1. We prove the existence of Blackwell $\epsilon$-optimal strategies in finite Markov Decision Processes with partial observation.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00464998
Contributor : Antoine Haldemann <>
Submitted on : Thursday, March 18, 2010 - 3:49:21 PM
Last modification on : Tuesday, May 5, 2020 - 1:03:20 PM

Links full text

Identifiers

Citation

Dinah Rosenberg, Nicolas Vieille, Eilon Solan. Blackwell optimality in Markov decision processes with partial observation. Annals of Statistics, Institute of Mathematical Statistics, 2002, Vol.30,n°4, pp.1178-1193. ⟨10.1214/aos/1031689022⟩. ⟨hal-00464998⟩

Share

Metrics

Record views

385